loading

Colocol Sachet 150

Ingredients

Paracetamol …………………….. 150mg

Excipients: Sucrose, Aspartame, PVP K30, Ethanol 96%, Calcium carbonate, Orange flavor q.s ……………………… 1 sachet

Dosage form: Granules for oral suspension.

Presentation: Box of 12 sachets x 1 g

Indications

Colocol Sachet 150 with the active ingredient paracetamol is prepared in the dosage form of granules with orange flavor. It is indicated in antipyresis, analgesia in children weighed between 8 to 30 kg (6 months to 11 years).

Contraindication

- Hypersensitivity to paracetamol or any ingredients of the drug.

- Patients with glucose-6-phosphate dehydrogenase deficiency.

- Patients with severe liver disease, kidney disease.

Precautions

- Ask your doctor whether you can take paracetamol or other analgesics/antipyretics or any paracetamol-containing drugs if you drink 3 or more glasses of alcohols daily.

- The drug should be used with caution in patients with previous anemia, severe hepatic and renal failure.

- Stop use and ask a doctor if:

+ pain gets worse and lasts more than 10 days.

+ fever gets high and lasts more than 3 days.

+ any new symptoms appear.

+ swelling and rash is present.

- The physician should warn patients of serious signs of skin reactions (but very rarely) such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell’s syndrome, acute generalized exanthematous pustulosis (AGEP).

Symptoms of the syndromes mentioned above are described as follows:

- Stevens-Johnson syndrome (SJS) is a hydatid-type drug allergy. The hydatids localized around natural cavities: eyes, noses, mouth, ears, genitals and anus. Symptoms of high fever, pneumonia, liver and kidney dysfunction have been accompanied. Stevens-Johnson syndrome (SJS) is diagnosed with at least two injured natural cavities.

- Toxic epidermal necrolysis (TEN) is the most severe drug allergy, including:

+ Diverse cutaneous lesions which is characterized by morbilliform eruptions, scarlatiniform rash, erythema, flabby hydatids, damages quickly spread throughout the body;

+ Eye mucosa injuries: keratitis, purulent conjunctivitis, corneal ulcers.

+ Gastrointestinal mucosa injuries: stomatitis, oral mucosa, ulcers in throat, esophagus, stomach, intestines;

+ Uriogenital mucosa injuries.

+ Other serious systemic symptoms have been also reported, including fever, gastrointestinal bleeding, pneumonia, glomerulonephritis, hepatitis, etc. that give a high mortality rate of 15-30%.

- Acute generalized exanthematous pustulosis (AGEP): small sterile pustules arise on widespread erythematous base. Lesions usually appear in folds such as armpits, groins and face, then spreading throughout the body. Systemic symptoms often are fever, increased neutral WBC test.

- Upon detecting the first rash signs on skin or any other signs of hypersensitivity reactions, patients should stop using the drug. Those who have experienced these serious skin reactions caused by paracetamol should not take it again and inform your doctor about this state at any exams.

Use in pregnancy and lactation

Colocol Sachet 150 is suitable for use in children rather than adults.

Pregnant women and nursing mothers should use other dosage forms of paracetamol.

Effects on ability to drive and use machines

None known.

Interactions

- If your child is indicated to test blood uric acid concentrations or blood pressure, inform a doctor or physician that he/she is taking this medication.

- Anticonvulsants (including phenytoin, barbiturates, carbamazepine), isoniazid, and other antituberculosis drugs that may increase paracetamol-induced liver toxicity. Therefore, paracetamol should be limited in patients who are receiving the above drugs.

- To avoid interactions with other medications, you must tell your physician about the medicines your child is taking.

Dosage:

Colocol Sachet 150 is reserved for the child weighing.

+ Children weighing between 8 to 12 kg (about 6 to 24 months of age): A sachet of 150 mg should be given each time. If needed, repeat dose every 6 hours but do not take more than 4 sachets in a day.

+ Children weighing between 13 to 15 kg (about 2 to 5 years of age): A sachet of 150 mg should be given each time. If needed, repeat dose every 4 hours but do not take more than 6 sachets in a day.

+ Children weighing between 16 to 24 kg (about 4 to 9 years of age): Two sachets should be given each time. If needed, repeat dose every 6 hours but do not take more than 8 sachets in a day.

+ Children weighing between 25 and 30 kg (about 8 to 11 years of age): Two sachets should be given each time. If needed, repeat dose every 4 hours but do not take more than 12 sachets in a day.

Method of administration:

- Colocol Sachet 150 is prepared in the dosage form of granules with orange flavor which is suitable for children.

- The contents of the drug is dissolved in 15 ml of boiled water or other drinks e.g., milk, fruit juice and should be orally taken immediately.

In addition, if your child gets high fever of over 38.5oC, it is advised to use other antipyretic methods to increase the effectiveness of the drug:

+ Remove diapers.

+ Give your child extra liquid.

+ Do not leave your child in hot places.

+ If necessary, bathe your child in warm water at a temperature lower than 20°C compared to the body temperature of the child.

- Frequency and duration of Colocol Sachet 150: In children, they must be regularly spaced, preferably 6 hours and at least 4 hours.

In patients with severe kidney disease, the interval between oral doses should be at least 8 hours.

Undesirable effects

Rashes and other allergic reactions occur occasionally. Rash or urticaria is usually present; in more severe cases, medicine-accompanied fever and mucosal lesions have been reported. Patients with hypersensitivity to salicylates are rarely hypersensitive to paracetamol and related drugs. There have been reports of neutropenia, thrombocytopenia, pancytopenia.

Uncommon, 1/1000

Skin disorders: rash.

Gastrointestinal disorders: nausea, vomiting.

Blood disorders: blood dyscrasias (neutropenia, thrombocytopenia, pancytopenia), anemia.

Renal disorders: kidney disease, kidney toxicity due to long-term abuse.

Rarely, ADR <1/1000

Other: hypersensitivity reaction.

The above symptoms can give a signal of serious disease.

Inform your doctor about any side effects that may occur during the treatment.

Overdose and treatment

Overdose

Paracetamol toxicity may result from a single toxic dose, from repeated ingestion of large doses of paracetamol (e.g. 7.5 - 10 g daily for 1 - 2 days), or from chronic ingestion of the drug. Dose-dependent, hepatic necrosis is the most serious acute toxic effect associated with overdosage and potentially fatal.

Management 

If paracetamol has been recently ingested, activated charcoal (50g for adults, 1g/kg for infants) or gastric lavage (preferably within 4 hours after ingestion) should be administered as soon as possible. Then the patient should be hospitalized to take other support measures.

Shelf-life: 36 months from the manufacturing date.

Storage: Store in cool dry places, below 30oC, protect from direct light.

Specifications: Manufacturer’s.

Factory:
Quang Minh Industrial Zone, Me Linh Dist., Hanoi, Vietnam
Tel: +84.4.3584 1213/14/16 - Fax: +84.4.3584 0788
Email: info@saokimpharma.com
Hanoi Office:
Floor 10, SkyCity Tower - No.88 Lang Ha, Dong Da, Hanoi
Tel: +844.7305.9668 Fax: +84.4.373.66669
Email: info@saokimpharma.com
HCMC Office:
Villa 185B1, Vo Thi Sau Str., Ward 7, Dist. 3, HCMC
Tel: +84.8.3864. 5584 Fax: +84.8.3864 5583
Email: info@saokimpharma.com
GO TO TOP